# SDR DALA2016081605984

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,175 hours, 45,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD MLG WHEEL WELL FRAME CRACKED.  REMOVED AND REPLACED THE FRAME IAW DRAWING 5930584.
